# SDR HNAA2010101200219

- Difficulty date: October 11, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 43,144 hours, 48,616 cycles
- Engine: Pwa PW120A
- Engine time: 42,483 hours, 46,460 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW120A
- Part serial: 121185
- Condition: Power Loss
- Location: Zone 600
- Part time: 42,483 hours, 46,460 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE UNABLE TO MAKE CHARTED TORQUE.  ONLY ABLE TO GET 80 PERCENT TORQUE WITH ITT AT 785 AT 6000' AND OAT AT +10C.FOUND ENGINE WITH INTERNAL DAMAGE, R & R ENGINE.
